Alert archive / Alabama / Freeze Warnings in 2022
Freeze Warning 2, NWS Mobile, AL
NWS Mobile, AL issued this freeze warning at Mar 11, 2022, 1:59 PM CST for 12 counties in Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida; 5 counties in Mississippi. It took effect at Mar 12, 2022, 9:00 PM CST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 11, 2022, 1:59 PM CST (19:59 UTC)
- In effect from
- Mar 12, 2022, 9:00 PM CST
- Expired
- Mar 13, 2022, 9:00 AM CDT
- In force
- 11 hr
- Issued by
- NWS Mobile, AL
Counties Baldwin County, AL, Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Mobile County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 83 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 8.0 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 64 J/kg
- Mixed-layer CIN
- -179 J/kg
- Mixed-layer LCL
- 711 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
087 WWUS74 KMOB 111959 NPWMOB URGENT - WEATHER MESSAGE National Weather Service Mobile AL 159 PM CST Fri Mar 11 2022 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-120400- /O.UPG.KMOB.FZ.A.0001.220313T0300Z-220313T1400Z/ /O.NEW.KMOB.FZ.W.0002.220313T0300Z-220313T1400Z/ /O.CON.KMOB.WI.Y.0005.220312T0600Z-220313T0000Z/ Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- Including the cities of Butler, Lisman, Silas, Chatom, Millry, Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, Wright, Waynesboro, Beaumont, New Augusta, Richton, Leakesville, McLain, Wiggins, and Lucedale 159 PM CST Fri Mar 11 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST SATURDAY... ...FREEZE WARNING IN EFFECT FROM 9 PM CST SATURDAY TO 9 AM CDT SUNDAY... * WHAT...For the Freeze Warning, sub-freezing temperatures in the lower to mid 20s are expected along and north of the I-10 corridor and in the upper 20s to around 32 degrees near the immediate coast. For the Wind Advisory, northwest winds 15 to 30 mph with frequent gusts of 35 to 45 mph. Wind gusts up to near 50 mph will also be possible near the immediate coast. * WHERE...All of south central and southwest Alabama, northwest Florida and southeast Mississippi. * WHEN...For the Freeze Warning, from 9 PM CST Saturday to 9 AM CDT Sunday. For the Wind Advisory, from midnight tonight to 6 PM CST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
6 follow-up statements
277 WWUS74 KMOB 120347 NPWMOB URGENT - WEATHER MESSAGE National Weather Service Mobile AL 947 PM CST Fri Mar 11 2022 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-121215- /O.CON.KMOB.FZ.W.0002.220313T0300Z-220313T1400Z/ /O.CON.KMOB.WI.Y.0005.220312T0600Z-220313T0000Z/ Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- Including the cities of Butler, Lisman, Silas, Chatom, Millry, Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, Wright, Waynesboro, Beaumont, New Augusta, Richton, Leakesville, McLain, Wiggins, and Lucedale 947 PM CST Fri Mar 11 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SATURDAY... ...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM CST SATURDAY TO 9 AM CDT SUNDAY... * WHAT...For the Freeze Warning, sub-freezing temperatures in the lower to mid 20s are expected along and north of the I-10 corridor and in the upper 20s to around 32 degrees near the immediate coast. For the Wind Advisory, northwest winds 15 to 30 mph with frequent gusts of 35 to 45 mph expected. Wind gusts up to near 50 mph will also be possible near the immediate coast. * WHERE...All of south central and southwest Alabama, northwest Florida and southeast Mississippi. * WHEN...For the Freeze Warning, from 9 PM CST Saturday to 9 AM CDT Sunday. For the Wind Advisory, until 6 PM CST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
947 WWUS74 KMOB 121226 NPWMOB URGENT - WEATHER MESSAGE National Weather Service Mobile AL 626 AM CST Sat Mar 12 2022 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-122100- /O.CON.KMOB.FZ.W.0002.220313T0300Z-220313T1400Z/ /O.CON.KMOB.WI.Y.0005.000000T0000Z-220313T0000Z/ Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- Including the cities of Butler, Lisman, Silas, Chatom, Millry, Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, Wright, Waynesboro, Beaumont, New Augusta, Richton, Leakesville, McLain, Wiggins, and Lucedale 626 AM CST Sat Mar 12 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM CST THIS EVENING TO 9 AM CDT SUNDAY... * WHAT...For the Freeze Warning, sub-freezing temperatures in the low to mid 20s long and north of the I-10 corridor and in the upper 20s to around 32 degrees near the immediate coast. For the Wind Advisory, northwest winds 15 to 30 mph with frequent gusts of 35 to 45 mph expected. Wind gusts up to near 50 mph will also be possible near the immediate coast. * WHERE...All of south central and southwest Alabama, northwest Florida and southeast Mississippi. * WHEN...For the Freeze Warning, from 9 PM CST this evening to 9 AM CDT Sunday. For the Wind Advisory, until 6 PM CST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
274 WWUS74 KMOB 122112 NPWMOB URGENT - WEATHER MESSAGE National Weather Service Mobile AL 312 PM CST Sat Mar 12 2022 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-130600- /O.CON.KMOB.FZ.W.0002.220313T0300Z-220313T1400Z/ /O.CON.KMOB.WI.Y.0005.000000T0000Z-220313T0000Z/ Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- Including the cities of Butler, Lisman, Silas, Chatom, Millry, Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, Wright, Waynesboro, Beaumont, New Augusta, Richton, Leakesville, McLain, Wiggins, and Lucedale 312 PM CST Sat Mar 12 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM CST THIS EVENING TO 9 AM CDT SUNDAY... * WHAT...For the Freeze Warning, sub-freezing temperatures in the lower to mid 20s along and north of the I-10 corridor and in the upper 20s to around 30 degrees near the immediate coast are expected. For the Wind Advisory, north winds 15 to 25 mph with gusts between 25-35 mph are expected. * WHERE...Portions of south central and southwest Alabama, northwest Florida and southeast Mississippi. * WHEN...For the Freeze Warning, from 9 PM CST this evening to 9 AM CDT Sunday. For the Wind Advisory, until 6 PM CST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
932 WWUS74 KMOB 130006 NPWMOB URGENT - WEATHER MESSAGE National Weather Service Mobile AL 606 PM CST Sat Mar 12 2022 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-130815- /O.EXP.KMOB.WI.Y.0005.000000T0000Z-220313T0000Z/ /O.CON.KMOB.FZ.W.0002.220313T0300Z-220313T1400Z/ Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- Including the cities of Butler, Lisman, Silas, Chatom, Millry, Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, Wright, Waynesboro, Beaumont, New Augusta, Richton, Leakesville, McLain, Wiggins, and Lucedale 606 PM CST Sat Mar 12 2022 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT SUNDAY... ...WIND ADVISORY HAS EXPIRED... * WHAT...Sub-freezing temperatures as low as 22 expected. * WHERE...Portions of south central and southwest Alabama, northwest Florida and southeast Mississippi. * WHEN...Until 9 AM CDT Sunday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
588 WWUS74 KMOB 130459 NPWMOB URGENT - WEATHER MESSAGE National Weather Service Mobile AL 1059 PM CST Sat Mar 12 2022 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-131300- /O.CON.KMOB.FZ.W.0002.000000T0000Z-220313T1400Z/ Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- Including the cities of Butler, Lisman, Silas, Chatom, Millry, Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, Wright, Waynesboro, Beaumont, New Augusta, Richton, Leakesville, McLain, Wiggins, and Lucedale 1059 PM CST Sat Mar 12 2022 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT SUNDAY... * WHAT...Sub-freezing temperatures in the lower to mid 20s along and north of the I-10 corridor and in the upper 20s to around 30 degrees near the immediate coast are expected. * WHERE...Portions of south central and southwest Alabama, northwest Florida and southeast Mississippi. * WHEN...Until 9 AM CDT Sunday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
864 WWUS74 KMOB 130927 NPWMOB URGENT - WEATHER MESSAGE National Weather Service Mobile AL 427 AM CDT Sun Mar 13 2022 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-131400- /O.CON.KMOB.FZ.W.0002.000000T0000Z-220313T1400Z/ Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- Including the cities of Butler, Lisman, Silas, Chatom, Millry, Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, Wright, Waynesboro, Beaumont, New Augusta, Richton, Leakesville, McLain, Wiggins, and Lucedale 427 AM CDT Sun Mar 13 2022 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * WHAT...Sub-freezing temperatures in the lower to mid 20s along and north of the I-10 corridor and in the upper 20s to around 30 degrees near the immediate coast are expected. * WHERE...Portions of south central and southwest Alabama, northwest Florida and southeast Mississippi. * WHEN...Until 9 AM CDT Sunday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this freeze warning went out at Mar 11, 12:13 PM CST, 1 hour 46 minutes earlier.
Area forecast discussion, Mar 11, 12:13 PM CST, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1213 PM CST Fri Mar 11 2022
.AVIATION...
18Z issuance...IFR to low end MVFR ceilings will persist across
much of the area through around 11.21Z and should rise to MVFR to
thresholds away from the coast by mid to late afternoon. IFR may
hold near the immediate coast this afternoon. Expect a return to
IFR to LIFR ceilings later this evening with the potential of
patchy to areas of fog with brief reductions in visibility to IFR
or lower thresholds possible. Ceilings should gradually erode from
west to east across the area late tonight into Saturday morning
following the passage of an upper level trough and strong cold
front. Strong northwesterly winds are expected following frontal
passage late tonight into Saturday morning with sustained winds of
15-25 kt with frequent gusts over 30 kt (potentially up to near
40 kt near the immediate coast). /21
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Freeze Watch from Saturday evening through Sunday morning for
ALZ051>060-261>266.
Wind Advisory from midnight tonight to 6 PM CST Saturday for
ALZ051>060-261>266.
High Rip Current Risk from 6 PM CST this evening through
Saturday evening for ALZ265-266.
FL...Freeze Watch from Saturday evening through Sunday morning for
FLZ201>206.
Wind Advisory from midnight tonight to 6 PM CST Saturday for
FLZ201>206.
High Rip Current Risk from 6 PM CST this evening through
Saturday evening for FLZ202-204-206.
High Surf Advisory from midnight tonight to noon CST Saturday
for FLZ202-204-206.
MS...Freeze Watch from Saturday evening through Sunday morning for
MSZ067-075-076-078-079.
Wind Advisory from midnight tonight to 6 PM CST Saturday for
MSZ067-075-076-078-079.
GM...Small Craft Advisory from 6 PM this evening to midnight CST
tonight for GMZ650-655-670-675.
Gale Warning from midnight tonight to 6 PM CST Saturday for
GMZ650-655-670-675.
Small Craft Advisory from 6 PM this evening to 3 AM CST Saturday
for GMZ630>636.
Gale Warning from 3 AM to 6 PM CST Saturday for GMZ630>636.
&&
This product is also available on the web at:
http://weather.gov/mobThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 12:50 AM CST | Special Marine Warning | MOB | 85 min | |
| Mar 11, 3:19 AM CST | Freeze Watch | MOB | Baldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more | 11 hr |
| Mar 11, 3:19 AM CST | Gale Warning | MOB | 36 hr | |
| Mar 11, 3:19 AM CST | Wind Advisory | MOB | Baldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more | 39 hr |
| Mar 11, 4:03 AM CST | Marine Dense Fog Advisory | MOB | 5 hr | |
| Mar 11, 3:40 PM CST | Marine Dense Fog Advisory | MOB | 8 hr | |
| Mar 11, 4:12 AM CST | High Surf Advisory | MOB | Escambia, Okaloosa, Santa Rosa | 27 hr |
Nearby
Freeze Warnings in Alabama, 2022Freeze Warnings in Mississippi, 2022Freeze Warnings in Florida, 2022Every freeze warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.